0
shopping_cart
Cold, Flu & Allergy / Equate / Dye Free Ibuprofen Tablets, USP, 200 mg, 100 count

Product ID: | 84278 |
---|---|
Brand: | Equate |
Item Name: | Dye Free Ibuprofen Tablets, USP, 200 mg, 100 count |
Size: | 100 ct |
Current Price: | $ 2.19 |
Unit Price: | $0.02 / ct |
Description: | When body aches and pains get you down Equate Dye-Free Ibuprofen Pain Reliever/Fever Reducer Tablets can provide the immediate relief you need to get back to your day. Ibuprofen is ideal for treating minor discomforts due to headaches muscle pains toothache menstrual cramps and more. It also works as an effective fever-reducer. Just one tablet can relieve pain all day. Compare to Advil Tablets active ingredients these tablets are coated for ease in swallowing. Relieve minor aches and pains so you can get back to your day with Equate Dye-Free Ibuprofen Pain Reliever/Fever Reducer Tablets.Making the right health decisions can be challenging. With a complete range of products and simple solutions Equate allows you to take care of your family with confidence. n |
Ingredients: | Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Hypromellose, Lactose Anhydrous, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Povidone, Sodium Starch Glycolate, Stearic Acid, Triacetin |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.